Classification: 1120: Combinatorics

Publications

Book (monograph)

2007 Biyikoglu, Türker, Leydold, Josef, Stadler, Peter F. 2007. Laplacian Eigenvectors of Graphs: Perron-Frobenius and Faber-Krahn Type Theorems. Berlin: Springer. (Details)

Journal article

2010 Biyikoglu, Türker, Leydold, Josef. 2010. Semiregular Trees with Minimal Laplacian Spectral Radius. Linear Algebra and its Applications 432 (9): 2335-2341. open access (Details)
2007 Biyikoglu, Türker, Leydold, Josef. 2007. Faber-Krahn Type Inequality for Trees. Journal of Combinatorial Theory, Series B, 97, (2), 159-174. (Details)

Paper presented at an academic conference or symposium

2007 Leydold, Josef. 2007. Largest Eigenvalues of Graphs with Given Degree Sequences. 6th Slovenian International Conference on Graph Theory, Bled, Slowenien, 25.06.-29.06.. (Details)

Projects

  • No projects found.
  • Böhm, Walter (Details)
  • Katzenbeisser, Walter (Former researcher)